# SDR ASAA2019102103055

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 35,748 hours, 10,669 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD N8420000 FOUND HARNESS MW0326 DAMAGED BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED MW0326 REF B737-800 AMM TASK 26-11-02-000-802/400-801. PERFORMED OPS CHECK REF AMM 26-11-00-710-801. CHECKS GOOD. NO FURTHER DEFECTS NOTED.
